# SDR SWAA2022030182234

- Difficulty date: January 19, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 68,628 hours, 39,924 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 13' CRACK ON RH WHEEL WELL FWD UPPER BARRIER BETWEEN RBL 6.15 AND RBL 15.54 AND A 20' CRACK IN THE PACK BAY SIDE. TRANSFERRED FROM 0812282. / REPAIRED 5' SECTION OF CRACK PER SRM 51-70-04 REPAIR 10. APPLIED INTERIM REPAIR ON REMAINING 15' OF CRACK OER SRM 57-10-10-1A-2. INTERIM REPAIR APPLIED TO 8' SECTION ABOVE AND 7' SECTION BELOW THE PERMANENT REPAIR.
